So this wednesday it will be week 3. I started a cycle, being a tri blend of masteron, trenbolone and testosterone, all enanthate esters. Dosed at 100mg each per ml.
Now into into week 3 I am having itching, at rest, it is not so bad and bearable, but I can’t lift weights as soon as I lift weights and start heating up the itching intensifies unbearably, for the past 4 days I have not been able to lift.
Now normally in the summer I have to take anti-histamines 24/7 because I get this itching which wont go away, but during the winter its normally fine, except right now. Its come back but I have it at rest too, I saw the doc today and got prescribed fexofenadine - the only histamine which consistently works for me on a regular basis, if this doesn’t work I will drop the cycle and pct.
Now I was wondering if I have maybe done any permanent damage, I don’t want to sit with this condition all day every day, I think I have hives ( urticaria - sport induced ) but I never break out, i just get bad itching under my skin, its the worse feeling in the world and I wouldn’t even wish it upon the types of people I hated the most.
Now if I get my fexofenadine tomorrow and itching goes away should I carry on with the cycle ? I really want to, if it doesn’t go away within a few days then Ill drop the cycle and hope everything clears up.
Is 3 weeks really enough to start seeing sides form tren at only 200mgs a week? And it being an ester?